Alert archive / Iowa / River Flood Warnings in 2008

River Flood Warning 7, NWS Sioux Falls, SD

April 26, 2008Buena Vista County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Apr 26, 2008, 1:00 PM CDT for Buena Vista County, Iowa. It took effect at Apr 27, 2008, 7:00 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Apr 26, 2008, 1:00 PM CDT (18:00 UTC)
In effect from
Apr 27, 2008, 7:00 PM CDT
Expired
May 1, 2008, 7:12 AM CDT
In force
4 days
Issued by
NWS Sioux Falls, SD
Flood severity
Minor

County Buena Vista County, IA

The radar

The Sioux Falls radar (KFSD), 159 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Sioux River at Linn Grove (LNNI4). The gauge peaked at 18.15 ft at Apr 29, 2008, 7:00 AM CDT.

actionminormoderate1416182004/2604/2704/2804/2904/3005/0105/02
Action stage
14 ft
Minor stage
16.5 ft
Moderate stage
20 ft
Major stage
22.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06605850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KFSD 261800
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
100 PM CDT SAT APR 26 2008

...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
RECENT RAINS WILL CAUSE MINOR FLOODING ON THE LITTLE SIOUX RIVER NEAR
SPENCER AND LINN GROVE. 

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC041-059-271800-
/O.NEW.KFSD.FL.W.0006.080426T1800Z-080430T1800Z/
/SPWI4.1.ER.080426T1622Z.080427T0000Z.080429T1800Z.NO/
100 PM CDT SAT APR 26 2008

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL WEDNESDAY AFTERNOON.
* AT 12 PM SATURDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 10.5 FEET SATURDAY EVENING APRIL 
  26. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY APRIL 29.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
  FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
  BEGINS. 


$$

IAC021-271800-
/O.NEW.KFSD.FL.W.0007.080428T0300Z-080501T0600Z/
/LNNI4.1.ER.080428T0300Z.080429T0000Z.080430T0600Z.NO/
100 PM CDT SAT APR 26 2008

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* FROM SUNDAY EVENING TO LATE WEDNESDAY NIGHT.
* AT 12 PM SATURDAY THE STAGE WAS 17.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 10 PM SUNDAY AND CREST NEAR 
  18.3 FEET BY MONDAY APRIL 28. THE RIVER WILL FALL BELOW FLOOD STAGE
  BY WEDNESDAY APRIL 30.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
  FLOODED. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
SPWI4    10.0   10.10 SAT 1 PM    10.5  SAT 7 PM    
LNNI4    18.0   17.54 SAT 12 PM   18.3  MON 7 PM
5 follow-up statements
000 
WGUS83 KFSD 271440
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
940 AM CDT SUN APR 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC041-059-281440-
/O.EXT.KFSD.FL.W.0006.000000T0000Z-080429T0900Z/
/SPWI4.1.ER.080426T1622Z.080427T1800Z.080428T0900Z.NO/
940 AM CDT SUN APR 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL LATE MONDAY NIGHT.
* AT 9 AM SUNDAY THE STAGE WAS ESTIMATED AT 10.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
BEGINS. 


$$

IAC021-281440-
/O.EXT.KFSD.FL.W.0007.080428T0000Z-080501T0600Z/
/LNNI4.1.ER.080428T0000Z.080428T1800Z.080430T0600Z.NO/
940 AM CDT SUN APR 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* FROM THIS EVENING TO LATE WEDNESDAY NIGHT.
* AT 8 AM SUNDAY THE STAGE WAS 17.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 7 PM SUNDAY AND CREST NEAR 
  18.3 FEET BY MONDAY APRIL 28. THE RIVER WILL FALL BELOW FLOOD STAGE
  BY WEDNESDAY APRIL 30.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
FLOODED. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
SPWI4    10.0   10.10 SAT 1 PM    10.4  SUN 1 PM    
LNNI4    18.0   17.80 SUN 8 AM    18.2  MON 1 PM
000
WGUS83 KFSD 281427
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
927 AM CDT MON APR 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...

  VERMILLION RIVER NEAR DAVIS 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC041-059-291427-
/O.EXT.KFSD.FL.W.0006.000000T0000Z-080429T2100Z/
/SPWI4.1.ER.080426T1622Z.080427T1745Z.080428T2100Z.NO/
927 AM CDT MON APR 28 2008

...FLOOD WARNING EXTENDED UNTIL 4 PM TUESDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL TUESDAY AFTERNOON.
* AT 08AM MONDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
  FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
  BEGINS. 

$$

IAC021-291426-
/O.EXT.KFSD.FL.W.0007.000000T0000Z-080501T1200Z/
/LNNI4.1.ER.080428T1348Z.080429T0600Z.080430T1200Z.NO/
927 AM CDT MON APR 28 2008

...FLOOD WARNING EXTENDED UNTIL 7 AM THURSDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL THURSDAY MORNING.
* AT 09AM MONDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON MONDAY APRIL 
  28.
* FORECAST...THE RIVER WILL CREST NEAR 18.1 FEET BY TUESDAY APRIL 29.
  THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY APRIL 30.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
  FLOODED. 

$$

SDC083-125-281457-
/O.CAN.KFSD.FL.W.0008.000000T0000Z-080430T0430Z/
/DVSS2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
927 AM CDT MON APR 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE VERMILLION RIVER NEAR DAVIS.
* AT 07AM MONDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.5 FEET 7 PM
  MONDAY.
* AT STAGES NEAR 11.0 FEET...LOW LYING AREAS AND SOME FIELDS BEGIN 
  FLOODING. 

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
SPWI4    10.0   10.13 MON 8 AM                     10.4  SUN APR 27
LNNI4    18.0   18.03 MON 9 AM   18.1  TUE 1 AM    

VERMILLION RIVER
DVSS2    11.0   10.00 MON 7 AM   10.5  MON 7 PM
000 
WGUS83 KFSD 291509
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1009 AM CDT TUE APR 29 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT SPENCER 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT LINN GROVE 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC041-059-291539-
/O.CAN.KFSD.FL.W.0006.000000T0000Z-080429T2100Z/
/SPWI4.1.ER.080426T1622Z.080427T1745Z.080428T2217Z.NO/
1009 AM CDT TUE APR 29 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* AT 09AM TUESDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AROUND 5 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.2 FEET BY 7 AM 
  WEDNESDAY.
* AT STAGES NEAR 9.5 FEET...THE LOWER LEFT BANK OVERFLOWS AND VERY 
  MINOR FLOODING OF LOW LANDS BEGINS. 

$$

IAC021-301509-
/O.EXT.KFSD.FL.W.0007.000000T0000Z-080502T1800Z/
/LNNI4.1.ER.080428T1348Z.080429T1800Z.080501T1800Z.NO/
1009 AM CDT TUE APR 29 2008

...FLOOD WARNING EXTENDED UNTIL 1 PM FRIDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL FRIDAY AFTERNOON.
* AT 09AM TUESDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 18.2 FEET BY WEDNESDAY APRIL 
  30. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MAY 01.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
  FLOODED. 

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
SPWI4    10.0    9.78 TUE 9 AM                     10.45  SUN APR 27
LNNI4    18.0   18.14 TUE 10 AM  18.2  TUE 1 PM
000 
WGUS83 KFSD 301408
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
908 AM CDT WED APR 30 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT LINN GROVE 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC021-011408-
/O.EXT.KFSD.FL.W.0007.000000T0000Z-080502T0600Z/
/LNNI4.1.ER.080428T1348Z.080430T0515Z.080501T0600Z.NO/
908 AM CDT WED APR 30 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE THURSDAY NIGHT.
* AT 08AM WEDNESDAY THE STAGE WAS 18.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY MAY 01.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
  FLOODED. 

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  RECENT OBSERVED
         STAGE  STAGE  TIME      CREST TIME

LITTLE SIOUX RIVER
LNNI4    18.0   18.06 WED 8 AM   18.1  TUE APR 29
000 
WGUS83 KFSD 011212
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
712 AM CDT THU MAY 01 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT LINN GROVE 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC021-011242-
/O.CAN.KFSD.FL.W.0007.000000T0000Z-080502T0600Z/
/LNNI4.1.ER.080428T1348Z.080430T0515Z.080501T0045Z.NO/
712 AM CDT THU MAY 01 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* AT 05AM THURSDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.7 FEET BY 7 AM 
  FRIDAY.
* RECENT ACTIVITY...THE RIVER CRESTED AT 18.1 FEET ON TUESDAY 
  APRIL 29...AND FELL BELOW FLOOD STAGE AT 8 PM WEDNESDAY APRIL 30.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
  FLOODED. 

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  RECENT OBSERVED
         STAGE  STAGE  TIME      CREST TIME

LITTLE SIOUX RIVER
LNNI4    18.0   17.91 THU 5 AM   18.1  TUE APR 29

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Apr 26, 10:00 AM CDT, 3 hours earlier.

Area forecast discussion, Apr 26, 10:00 AM CDT, 3 hours before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1000 AM CDT SAT APR 26 2008

.DISCUSSION...
NW FLOW OFF OF FRESH SNOW COVER WL HOLD TEMPS DOWN TODAY AND DID
BUMP DOWN A FEW MORE DEG MOST PLACES. CLOUDS SPREADING INTO FAR WRN
CWA AHEAD OF S/W MOVING ACRS WRN NEB ATTM. THESE CLOUDS SHUD SLOWLY
SPREAD ACRS CWA W OF I29 THIS AFTN. NOT MUCH PRECIP WITH THIS
FEATURE AND DID TRIM BACK POPS TO JUST A SLIGHT CHC FAR S NR MO RVR.
SECONDARY S/W PROGGED TO DROP SEWD ACRS CWA TONIGHT. LOWL LEVELS
QUITE DRY AND SPRINKLES OR FLURRIES MAY BE THE MOST OUT OF THIS
FEATURE. OVERALL JUST A COLD AND BREEZY DAY.

&&

.AVIATION...
VFR THRU 12Z SUN.

&&

.PREVIOUS DISCUSSION...
LATE APR WINTR WX PRODUCER MOVG OUT TO THE NE JUST IN TIME TO HAVE
LINGRNG LGT SNW OUT OF FCST FOR THE START OF THE DAY. CLDS WILL DCRS
NERN CRNR OF FCST ARAE DURG THE MRNG. THEN WE HAVE POPTENTL LGT SHWR
PRODUCG SYS APPCHG FROM THE W TDA. FIRST LTL IMPLS APPRNTLY FED
MSTLY BY BEGINNING WAA SEEMS VERY WK THO MODELS STILL SHOW SOME LIFT
AND MID LVL MOISTR OVER MAINLY SWRN PART OF FCST AREA TDA. WILL KEEP
SLGT CHC TO WEAK CHC SHWRS WITH THIS ONE BUT NOT TOO EXCITED ABOUT
IT. WEAK ECHOES CURNTLY OVER WRN SD ON UDX RDR ARE VERY FEW AND DONT
EXPCT MUCH IF ANY INCRS AS THEY MOVE SEWD ACRS SWRN PART OF OUR FCST
AREA. BETTER SHOT OF LGT SHWRS SEEMS TARGETED FOR MAIN SHRTWV FOR
TNGT...AGAIN OVER MAINLY SRN PART OF FCST AREA. DYNAMICS SEEM MUCH
BETTER WITH THIS ONE BUT MOISTURE STILL MEAGER AND WILL GO WITH
MIDLING CHC POPS OVER SRN PART OF FCST AREA FOR TNGT WITH SLGT CHC
FRTHR N. DESPITE THICKNESSES STAYING LOW...LWR LYRS WARM SOME AND
SPOTTY SHWRS SHUD BE GNLY RAIN WITH SOME CHC OF A LTL SNW LATR TNGT.

STILL ANOTHER SHRTWV COMMES DOWN OVER FCST AREA SUN BHND
TNGTS...THIS NEXT ONE MORE FROM THE NNW AND BRINGING DOWN A LTL BACK
DOOR REINFORCEMENT OF COOL AIR. WILL KEEP MENTN OF A FEW SHWRS
ERN/NERN PART OF FCST AREA SUN INTO SUN EVE.

WITH STG RIDGNG BHND THIS LAST SHRTWV AS IT HELPS DIG TROF TO THE
E...MON SHUD BE A PERTTY CLR DAY WITH AIR STILL QUITE COOL BUT MORE
HEATG OF IT. THEN DECENT WARMNG PATTRN SETS IN FOR MON NGT INTO
MIDWEEK. NO CHANGE IN EXTENDED WITH SLGT CHC SHWRS/TSTMS DVLPG IN
WAA PATTRN BY MIDWEEK AND BETTR SHOT WITH APPCH TROF AT END OF
WEEK.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Apr 26, 9:59 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
959 AM CDT SAT APR 26 2008

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
959 AM CDT SAT APR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 1:00 PM CDTRiver Flood WarningFSDClay, Dickinson69 hr

Nearby

River Flood Warnings in Iowa, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.